# SDR MASA200601488

- Difficulty date: June 2, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 8,938 hours, 8,626 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Line
- Condition: Loose
- Location: Attenuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7103 CAE - AILERON CONTROL BINDING INTERMITTENTLY.  MX FOUND NOISE ATTENUATOR LINE LOOSE AND BLOWING COLD AIR ONTO AILERON CONTROLS CAUSING ICING.  MX RESECURED LINE AND OP'S CHECK NORMAL.
